# SDR DALA2023121910397

- Difficulty date: December 18, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 74,172 hours, 29,823 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0115875) FWD CARGO FRAME STA 500C LBL 29 HAS A DENT IN RADIUS OF FRAME. REPAIRED FWD CARGO FRAME STA 500C LBL29 IAW BOEING 737-800 SRM 53-30-07-2R PROCEDURE 1.
